# SDR SIMA200816803

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 960438
- Condition: Seized
- Location: Right
- Part time: 10,251 hours, 10,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3227 DURING CLIMB THE CREW DECLARED A EMERGENCY FOR SMOKE SMELL IN COCKPIT AND CABIN.  AIRCRAFT RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RT HAND ACM SEIZED.  REMOVED AND REPLACED RT HAND ACM. PERFORMED OPERATIONAL CHECKS NO SMELL DETECTED IN COCKPIT OR CABIN.  AIRCRAFT RETURNED TO SERVICE.  (A)
